BibTeX record journals/amai/ZghidiHR18a

download as .bib file

@article{DBLP:journals/amai/ZghidiHR18a,
  author    = {Imen Zghidi and
               Brahim Hnich and
               Abdelwaheb Reba{\"{\i}}},
  title     = {Correction to: Introducing statistical consistency for infinite chance
               constraints},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {83},
  number    = {2},
  pages     = {183},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10472-018-9583-0},
  doi       = {10.1007/s10472-018-9583-0},
  timestamp = {Wed, 04 Jul 2018 13:22:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/ZghidiHR18a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics